Modafinil mix with 5-htp and brain fogginess.

Questions and AnswersCategory: QuestionsModafinil mix with 5-htp and brain fogginess.
Anonymous asked 2 years ago

So I have been dealing with mood swings lately and poor short-term memory plus lack of concentration and that is because I have smoked some weed lately and tripped on LSD the last week. I have the kind of foggy brain feeling now and I REALLY want to get rid of it.
I could come over the cognitive issues by using Modafinil, today is the 7nth after my last drug use and I have started to feel normal again.
but the mood swings are not going away and I think this because of the messed Serotonin levels in my brain.
I have ordered 5-htp today from Amazon but I read that it acts in a similar way to appetite suppressant !! I don’t really need that as I am already trying to gain some weight after I lost a lot.
Do you think taking fish oil alongside these 2 supplements (Modafinil & 5-htp) would help get over this appetite problem ??
Also, do you think mixing 5htp with Modafinil is a good idea at all?? I read somewhere that this mix DOES ca use fogginess in the brain !!
Will be waiting to hear your opinions …